# SDR SWAA2021082706549

- Difficulty date: January 29, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 47,528 hours, 28,468 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER WEIGHT HAS CORROSION / REMOVED AND REPLACED RUDDER WEIGHT PER CMM 55-40-09
